# SDR SWAA2021112446511

- Difficulty date: November 21, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 32,026 hours, 14,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY EXIT ROW SIGNS INOP ; / [01] R&R EMERGENCY LIGHT BATTERY PACK AT STATION 565RT. OPS CK GOOD. PER AMM 33-51-06
